Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heart thumping harder, chest feeling fuller, depression, anxiety, sinus infection,diagnosed reactive airway disease. Treatment?

My heart has been kind of like thumping harder than normal it feels like a hard flutter in my chest then its a dull pressure left afterwards and it makes me want to cough. I ve been suffering from anxiety and the worst depression I ve had ever in my life lately plus just getting over a stomach flu and now fighting off a bad sinus infection . I recently was diagnosed with reactive airway disease and had a reaction to one of the meds in which the urgent care doc put me on an ekg later he said I m fine but he thought I might have a blocked ventricle or an enlarged ventricle.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear patient,

If there has been evidence of structural heart disease, then the palpitations have to be taken more seriously, and investigations such as a Holter monitor (ambulatory EKG) and an echocardiogram (ultrasound of the heart) would be indicated.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor